Aa
Aa
A
A
A
Close
Avatar universal

Vaginal Burning and strange period behaviors.

Hello.
So I've been taking birth control for about 4 months. Since I started my period has been really weird as I expected but now I think it may be causing external vaginal burning. My period lasts for 5 days, the first three I bleed brown and kind of clotty. The fourth day I hardly bleed if any at all and the 5th day it's red. I often experience burning as well and even though its particularly bad around my bleeding, it happens randomly all month. The burning is only around my labia minora and clitoral areas, nothing actually inside my vagina. My question is are these things related, why am I experiencing the burning sensations, how can I permanently stop the burning and will the strange blood color and pattern stop? I currently use body cooling wipes by poise but they only help the problem so long before they stop working. Any permanent solutions?
2 Responses
Avatar universal
It sounds to me like you could have an external yeast infection. You can try the over the counter yeast infection creams or you can call your doctor for a prescription for diflucan. The period concerns could just be from starting the bcp and should even out in a couple of months. If it doesn't you could switch to a different type of pill.
Avatar universal
Okay thanks! I'm going to go out and get some YI cream tomorrow:)
Have an Answer?

You are reading content posted in the Women's Health Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
STDs can't be transmitted by casual contact, like hugging or touching.
Syphilis is an STD that is transmitted by oral, genital and anal sex.
Normal vaginal discharge varies in color, smell, texture and amount.
Bumps in the genital area might be STDs, but are usually not serious.
Chlamydia, an STI, often has no symptoms, but must be treated.
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.